# SDR AALA201907089004

- Difficulty date: July 7, 2019
- Submitted: July 8, 2019
- Operation: Air carrier
- Aircraft: N9619V
- Make and model: Doug MD 83
- Aircraft serial: 53566
- Aircraft time: 59,686 hours, 30,154 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLASHLIGHT AT FLIGHT ATTENDANT JUMPSEAT RED LIGHT AT G4 WAS NOT FLASHING. MAINTENANCE REPLACED FLASHLIGHT BATTERY AND SEAL PER STANDARD PRACTICES.
